why did the zoloft i take do this?
well it started out i missed a couple days of my generic zoloft, sertraline hcl, because i felt like it was making me feel worse. but then one night i was in bed i felt real anxious and could feel my heart beating so i reached in my night stand, grabbed one and took it without water and tried to go back to bed. but later on my chest felt like it was burning. it was almost like my esophagus was being burned with acid right in the middle of my chest. this isn't the first time this happened but does anyone on here no what the reason behind this is?
- I do care!Lv 71 decade agoFavorite Answer
Regardless of if it's a generic medication or the 'real' named one has no different effects if you miss some doses or not. Your body was detoxing from the medication.
You WILL feel worse if you stop taking your Zoloft.
If you think it's making you feel worse please SPEAK TO YOUR PRESCRIBING DOCTOR. Don't just stop taking it. There are other medications that can be tried and what you may think is an increase in your symptoms or other problems my be side effects.
As for the burning chest, I would say that the tablet did not go all the way into your stomach causing indigestion.
Since this is not the first time this has happened, you need to speak to your Doctor about this too as H2 Inhibitors may need to be taken.
- 1 decade ago
It sounds like a side effect. Consult with your doctor immediately
- Anonymous1 decade ago
prescription drugs is capatalism at it's most evil... YOU DO NOT NEED THESE!!!!! and they are very bad AND they are only a temporary fix..
get on to omega 3 fish oil... 8-10 capsules per day and you will feel calmer, more positive, healthier and more able to deal with the underlying cause for the 'need' for zoloft
great for anxiety - omega 3Source(s): experience